Show simple item record

dc.contributor.authorMoole, Harsha
dc.contributor.authorAhmed, Zohair
dc.contributor.authorSaxena, Nibha
dc.contributor.authorPuli, Srinivas R.
dc.contributor.authorDhillon, Sonu
dc.date.accessioned2016-09-12T19:52:41Z
dc.date.available2016-09-12T19:52:41Z
dc.date.issued2015-10-19
dc.identifier.bibliographicCitationMoole, Harsha, Zohair Ahmed, Nibha Saxena, Srinivas R. Puli, and Sonu Dhillon. "Oral clindamycin causing acute cholestatic hepatitis without ductopenia: A brief review of idiosyncratic drug-induced liver injury and a case report." Journal of community hospital internal medicine perspectives 5, no. 5 (2015). DOI: 10.3402/jchimp.v5.28746en_US
dc.identifier.otherESSN: 2000-9666
dc.identifier.urihttp://hdl.handle.net/10027/21124
dc.descriptionThis is a copy of an article published in the Journal of Community Hospital Internal Medicine Perspectives. © 2015 Harsha Moole et al.en_US
dc.description.abstractClindamycin is a lincosamide antibiotic active against most of the anaerobes, protozoans, and Gram-positive bacteria, including community-acquired methicillin-resistant Staphylococcus aureus. Its use has increased greatly in the recent past due to wide spectrum of activity and good bioavailability in oral form. Close to 20% of the patients taking clindamycin experience diarrhea as the most common side effect. Hepatotoxicity is a rare side effect. Systemic clindamycin therapy has been linked to two forms of hepatotoxicity: transient serum aminotransferase elevation and an acute idiosyncratic liver injury that occurs 1 3 weeks after starting therapy. This article is a case report of oral clindamycin induced acute symptomatic cholestatic hepatitis and a brief review of the topic.en_US
dc.description.sponsorshipThe Research Open Access Article Publishing (ROAAP) Fund of the University of Illinois at Chicago for financial support towards the open access publishing fee for this article.en_US
dc.language.isoen_USen_US
dc.publisherCo-Action Publishingen_US
dc.subjectdrug-induced liver injuryen_US
dc.subjectclindamycinen_US
dc.subjectacute cholestatic hepatitisen_US
dc.subjectacute liver failureen_US
dc.subjecthepatotoxicityen_US
dc.titleOral clindamycin causing acute cholestatic hepatitis without ductopenia: a brief review of idiosyncratic drug-induced liver injury and a case reporten_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record